# SDR GTIA2018122423042

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 6,070 hours, 2,638 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORT STRONG ODOR IN CABION WORSE IN BACK OF CABIN-WHEN ARRIVING AT AIRCRAFT, NO PACKS OR ENGINES RUNNING, PERFORMED TSM 05-50-00 FOR CABIN ODOR CAUSE USING AEROTRACER AND NO ODOR/ENGINE OIL ODOR DETECTED. AND AMM 49-00-00.
